Hello been on cymbalta for 4 months I got headaches dizziness sweating thinking of going off this pill so wondering what withdraws like and how long it last yes told go off it slowly taken it every two days right now
Ellie01; Really a lot of the things you have listed above are same as going off of this medication also brain zaps for some people just a weird sensation like a shock that goes pretty fast in your head and neck the closest I can say is it's like putting your tongue on a 9 volt battery and leaving it on for 5 to 10 seconds now they are very irritating but they don't do any damage just try to ignore them is the doctor going to put you on something else normally someone switches to another similar but works better for you and it well helps with the withdrawals. Anyway the time varies by person just like the medication it either works or does not. But if you have been on it for 4 months it could take 2 months to come off of it where you won't have to deal with all the weird effects The doctor should give you some directions on how to come off of it, You did not put what strength your own but you may want to continue until your out of them and before you run out ask about a lower dose to see if you can taper down more. Most that just stop it have the same effects x 7 to 10 so I would talk to the doctor's office and get a better way of coming off of it and don't let them say just take it until your out. Good luck to you. And if they get to bad talk with the doctor sometimes they can give you something else to help the withdrawals but only being on it 4 months it should not be as hard as us that have been on it for years. good luck to you Chuck1957
I was on 60 mg of Cymbalta for 8 years. Consulted my physician on how to go about getting off of it. He reduced me to 30 mg for two weeks and then nothing. As soon as I quit taking it I started getting nauseous, dizzy, light headed. Caused me to miss some work because I felt so bad. Consulted my physician and he said it could be antidepressant withdrawal syndrome. He said he thought it was should be gone in a couple of weeks. I had other relatives that tried going off of it and it took them months to get off of it, by going down 10 mg at a time.
I was encouraged by family members to go back on it. Then I was encouraged by the doctor to go back on it because that's when I felt the best physically. But I resisted. I was also having stomach pains. After about 3 weeks I found out that I had h.pylori which is a bacterial infection. Then I found out that Cymbalta can be used to manage pain and I think that it was covering up and masking the pain that I was having from the H pylori. Glad I persisted and did not go back on the Cymbalta. You have been on it for a very short period of time, I would still consult a physician to go off of it and I would not take myself off of it. I would hate for you to go through the Mad Mad symptoms I did. Good luck
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2010 • 2 answers
Posted 6 Sep 2012 • 4 answers
Posted 9 Jul 2013 • 178 answers
Posted 9 Dec 2014 • 2 answers
Posted 20 Apr 2016 • 2 answers